Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

Journal Article

The Marital Happiness/Disruption Relationship by Level of Marital Alternatives

J. Richard Udry
Journal of Marriage and Family
Vol. 45, No. 1 (Feb., 1983), pp. 221-222
DOI: 10.2307/351311
Stable URL: http://www.jstor.org/stable/351311
Page Count: 2

You can always find the topics here!

Topics: Mathematical dependent variables, Husbands, Happiness
Were these topics helpful?
See something inaccurate? Let us know!

Select the topics that are inaccurate.

  • Download ($15.00)
  • Subscribe ($19.50)
  • Add to My Lists
  • Cite this Item
Preview not available
Preview not available

Abstract

The author tests the hypothesis that the inverse relationship between marital happiness and disruption will be strong under conditions of high marital alternatives and weak under conditions of low marital alternatives. Using micro data from a sample of 400 white, urban, American couples with wives under 35 years of age, he finds no support for the hypothesis.

Page Thumbnails

  • Thumbnail: Page 
221
    221
  • Thumbnail: Page 
222
    222